FREE SHIPPING on orders $25 or more!

TYLENOL Cold Head Congestion Caplets For Adults, Severe, 24 ea

TYLENOL Cold Head Congestion Caplets For Adults, Severe, 24 ea

Regular price
$7.25
Sale price
$7.25
Unit price
per 
SKU: 1363410

Acetaminophen, Phenylephrine HCI, Guaifenesin
Pain Reliever / Fever Reducer, Nasal Decongestant, Expectorant

  • Headache, Fever
  • Stuffy Nose, Sinus Pressure
  • Chest Congestion, Clears Out Mucus

Each Caplet Contains:  Sodium 3mg.

1-877-895-3665

Made in Italy

Active Ingredients: Acetaminophen 325mg (Pain Reliever/Fever Reducer), Guaifenesin 200mg (Expectorant), Phenylephrine HCI 5mg (Nasal Degongestant)

Inactive Ingredients: Carnauba Wax, Croscarmellose Sodium, Flavor, Hydroxypropyl Cellulose, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Pregelatinized Starch, Sucralose, Titanium Dioxide, Triacetin

Directions: Adults and children 12 years and over:  take 2 caplets every 4 hours; swallow whole; do not crush, chew, or dissolve; do not take more than 10 caplets in 24 hours.  Children under 12 years ask a doctor.  Store between 68-77°F (20-25°C).

Liquid error: Could not find asset snippets/limoniapps-discountninja-body.liquid